# SDR ASAA0080507

- Difficulty date: August 14, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 199, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE IN THE FIRST CLASS CABIN.  RECONNECTED WIRING AND SECURED TRACK, LIGHTS OPERATED NORMALLY.  (M)
